Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Super-biderivations and linear super-commuting maps on the super W-algebra $\widetilde{W}(2,2)$

Tom 153 / 2018

Wenhui Li, Xiaomin Tang, Jixia Yuan Colloquium Mathematicum 153 (2018), 273-300 MSC: Primary 17B05; Secondary 17B40, 17B68. DOI: 10.4064/cm7307-8-2017 Opublikowany online: 18 June 2018

Streszczenie

Super-biderivations of the super W-algebra $\widetilde{W}(2,2)$ are characterized. In particular, it is shown that $\widetilde{W}(2,2)$ admits a non-inner super-biderivation. As an application, all linear super-commuting maps on the super W-algebra $\widetilde{W}(2,2)$ are described.

Autorzy

  • Wenhui LiDepartment of Mathematics
    Heilongjiang University
    150080 Harbin, P.R. China
    e-mail
  • Xiaomin TangDepartment of Mathematics
    Heilongjiang University
    and
    Heilongjiang Provincial Laboratory of the Theory
    and Computation of Complex Systems
    Heilongjiang University
    150080 Harbin, P.R. China
    e-mail
  • Jixia YuanDepartment of Mathematics
    Heilongjiang University
    150080 Harbin, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek